# SDR UHLA2012061900209

- Difficulty date: June 19, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 21,519 hours, 13,471 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193228
- Condition: Shutdown
- Location: Nr 1
- Part time: 20,714 hours, 13,035 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FAIL ON TAKEOFF.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE.
